Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel - nope rocketstar911

Posted by katia on July 14, 2004, at 13:02:48

In reply to Re: Seroquel - nope, posted by rocketstar911 on July 14, 2004, at 8:42:56

Hi,
Sorry to hear about your boyfriend's experience altogether and w/ Seroquel.

What it sounds like to me, is that he is depressed and Seroquel made him sedated and then he felt more of the depression. You're right in that it's not an antidepressant. How much did he take?
Sounds like he probably does need to talk more extensively with a professional about it and possibly going on antidepressants or a mood stabilizer combo.
I use Seroquel for sleep at around 25mg.
Katia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:9730
URL: http://www.dr-bob.org/babble/20040714/msgs/366100.html